Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On asymptotically almost periodic solutions of a convolution equation


Author: Olof J. Staffans
Journal: Trans. Amer. Math. Soc. 266 (1981), 603-616
MSC: Primary 46F10; Secondary 42A75, 45A05
MathSciNet review: 617554
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study questions related to asymptotic almost periodicity of solutions of the linear convolution equation $ ( \ast )\mu \ast x = f$. Here $ \mu $ is a complex measure, and $ x$ and $ f$ are bounded functions. Basically we are interested in conditions which imply that bounded solutions of $ ( \ast )$ are asymptotically almost periodic. In particular, we show that a certain necessary condition on $ f$ for this to happen is also sufficient, thereby strengthening earlier results. We also include a result on existence of bounded solutions, and indicate a generalization to a distribution equation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46F10, 42A75, 45A05

Retrieve articles in all journals with MSC: 46F10, 42A75, 45A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1981-0617554-5
PII: S 0002-9947(1981)0617554-5
Article copyright: © Copyright 1981 American Mathematical Society